Remarks on the uniqueness for quasilinear elliptic equations with quadratic growth conditions - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2014

Remarks on the uniqueness for quasilinear elliptic equations with quadratic growth conditions

, (1) , ,
1
David Arcoya
  • Function : Author
Louis Jeanjean
  • Function : Author
  • PersonId : 843876
Kazunaga Tanaka
  • Function : Author

Abstract

In this note we present some uniqueness and comparison results for a class of problem of the form (0.1) −Lu = H(x, u, ∇u) + h(x), u ∈ H1 0 (Ω) ∩ L∞(Ω), where Ω ⊂ R N , N ≥ 2 is a bounded domain, L is a general elliptic second order linear operator with bounded coefficients and H is allowed to have a critical growth in the gradient. In some cases our assumptions prove to be sharp.
Fichier principal
Vignette du fichier
1311.0975.pdf (174.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03138844 , version 1 (04-07-2022)

Identifiers

Cite

David Arcoya, Colette De Coster, Louis Jeanjean, Kazunaga Tanaka. Remarks on the uniqueness for quasilinear elliptic equations with quadratic growth conditions. Journal of Mathematical Analysis and Applications, 2014, 420 (1), pp.772-780. ⟨10.1016/j.jmaa.2014.06.007⟩. ⟨hal-03138844⟩
48 View
4 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More